# SDR USAA060596

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 312 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CRACKED, BS 312 LBL 10.  REPLACED PART WITH IDENTICAL PART, REMOVED CRACKED STRAP AND INSTALLED NEW STRAP IAW SRM 51-10-02, DEFECT SIZE: .50".
